# SDR ABXA9800789

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 5769545
- Condition: Cracked
- Location: Ws 778.5
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT STATION 778.500 UPPER LEADING EDGE RIB IS CRACKED AT THE AFT END.  REPAIRED IAW DWG K 05056-7003.
